RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 1977–1988 (Mi de8882)  

Ordinary Differential Equations

On the uniqueness of the solution of the Cauchy problem for functional-differential equations

I. T. Kiguradze, Z. P. Sokhadze

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Full text: PDF file (1465 kB)

English version:
Differential Equations, 1995, 31:12, 1947–1958

Bibliographic databases:
UDC: 517.929
Received: 03.08.1995

Citation: I. T. Kiguradze, Z. P. Sokhadze, “On the uniqueness of the solution of the Cauchy problem for functional-differential equations”, Differ. Uravn., 31:12 (1995), 1977–1988; Differ. Equ., 31:12 (1995), 1947–1958

Citation in format AMSBIB
\Bibitem{KigSok95}
\by I.~T.~Kiguradze, Z.~P.~Sokhadze
\paper On the uniqueness of the solution of the Cauchy problem for functional-differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 1977--1988
\mathnet{http://mi.mathnet.ru/de8882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431622}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1947--1958


Linking options:
  • http://mi.mathnet.ru/eng/de8882
  • http://mi.mathnet.ru/eng/de/v31/i12/p1977

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019